# SDR 2022FA0000619

- Difficulty date: September 14, 2022
- Submitted: October 17, 2022
- Operation: General aviation
- Aircraft: N3938A
- Make and model: Airbus A300*
- Aircraft serial: 3182
- Aircraft time: 5,824 hours
- System (JASC): 3120 · Independent Instruments
- Part: None
- Part number: 100690
- Condition: None
- Location: Cockpit Area,
- Part time: 5,824 hours
- Component: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOBBS METER (PN 100690 / MODEL # 873 IB) ERRATIC, READS INCORRECTLY.
